Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Bleeding after baby birth, frequent peeing, burns, blood clots

Hi, i just had my baby about a month and half ago. N i of course was bleeding down there for about two weeks n i just started my period on monday n ive noticed that i have been peeing alot n it burns after im done and it feels like i have to go again and also there are little blood clots is it normal for my body to be like this it bothers me alot
Asked On : Sun, 22 Apr 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2014
Hello and welcome,

It seems that you are having a urine infection. These are common after delivery. Please drink plenty of water to flush out the infecting organisms. Urinary alkalinisers like syrup citralka are also useful.
If there is no relief, a urine culture and microscopy examination and then an antibiotic like nitrofurantoin will help.

The first menses after delivery may be heavier than normal. so do not worry. Take some drugs to decrease bleeding like tranexamic acid twice daily. If the bleeding gets controlled, wait and watch for the next cycle. If they continue to be heavy then look for a cause like adenomyosis. Less likely.

Mostly first 1-2 cycles post partum are heavy when the body is getting its rhythm back. You may also ask your doctor for depo contraceptive shots or Mirena that are useful to control bleeding as well as effective contraceptives.

Hope this was helpful.
Thanks for the query and take care.

Feel free to ask any more questions that you may have.
Dr Madhuri Bagde
Consultant Obstetrician and Gynecologist
Answered: Thu, 3 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor